# SDR FDEA200811184905

- Difficulty date: November 18, 2008
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 50,646 hours, 10,615 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 353152003
- Part serial: 338
- Condition: Binding
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SECOND REJECTED T/O DUE TO BLUE RUDDER SERVO CONTROL JAM, ECAM WARNING CAME ON AT 40-50 PERCENT N1.   NO FAULT FOUND ON 1ST RTO.  RAN ENGINE & CHECKED ALL FLT CONTROL OPERATIONS (WRI 27-20/2731).  REPLACED JAMMING DETECTION CONTROL UNIT IAW AMM 27-14-17-4 PRECAUTIONARY.  R & R BLUE SYS RUDDER SERVO JAM DETECTION SWITCH, 22CB, IAW AMM 27-24-12-4.   OPS CHECKED GOOD.  R & R BLUE SYS RUDDER ACTUATOR IAW AMM 27-24-11-4.
